The Annals of Mathematical Statistics

How to Minimize or Maximize the Probabilities of Extinction in a Galton-Watson Process and in Some Related Multiplicative Population Processes

Leo A. Goodman

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 5 (1968), 1700-1710.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698152

Digital Object Identifier
doi:10.1214/aoms/1177698152

Mathematical Reviews number (MathSciNet)
MR231451

Zentralblatt MATH identifier
0279.60075

JSTOR
links.jstor.org

Citation

Goodman, Leo A. How to Minimize or Maximize the Probabilities of Extinction in a Galton-Watson Process and in Some Related Multiplicative Population Processes. Ann. Math. Statist. 39 (1968), no. 5, 1700--1710. doi:10.1214/aoms/1177698152. https://projecteuclid.org/euclid.aoms/1177698152


Export citation